# SDR UALA2011040601654

- Difficulty date: April 6, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767-31B
- Aircraft serial: 27112
- Aircraft time: 78,607 hours, 12,625 cycles
- Engine: Pwa PW4060
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Out Of Adjust
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, STATIC LEAK UNDER ANGLE GEAR BOX.  REMOVED AND REPLACED NR 5 FAN EXIT LINER IAW B767-300 AMM.  REMOVED, REPLACED AND ADJUSTED THE 2.5 BLEED VALVE ACTUATOR IAW AMM AND CONNECTED ELECTRICAL CONNECTOR IAW AMM.  OPS AND LEAK CHECKED GOOD.
